# SDR 06FDEA2031

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERT STAB SPAR BOX, LWR VERT STAB ATTACH BEAM HAS 11 AREAS OF CORROSION ON UPPER SURFACE REF N00367.  REMOVED CORROSION IAW A310 SRM 51-74-10 1 EA AREA OUT OF LIMITS, REPAIRED AREA NR 11 IAW A310 SRM 55-31-19.
